Article citationsMore>>

P. N. Ryabov, “Exact Solutions of the Kudryashov-Sinelshchikov Equation,” Applied Mathematics and Computation, Vol. 217, No. 7, 2010, pp. 3585-3590. doi:10.1016/j.amc.2010.09.003

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.